Open Access
Translator Disclaimer
March, 1985 Optimal Designs for Trigonometric and Polynomial Regression Using Canonical Moments
Tai-Shing Lau, W. J. Studden
Ann. Statist. 13(1): 383-394 (March, 1985). DOI: 10.1214/aos/1176346599

Abstract

Consider a trigonometric regression of order $m$ or a polynomial regression of degree $m$. Explicit $D_s$-optimal designs are given for some subsets of the coefficients. Lauter type optimal designs are given for various models involving the order or the degree. The designs are calculated using canonical moments.

Citation

Download Citation

Tai-Shing Lau. W. J. Studden. "Optimal Designs for Trigonometric and Polynomial Regression Using Canonical Moments." Ann. Statist. 13 (1) 383 - 394, March, 1985. https://doi.org/10.1214/aos/1176346599

Information

Published: March, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0592.62067
MathSciNet: MR773174
Digital Object Identifier: 10.1214/aos/1176346599

Subjects:
Primary: 62K05
Secondary: 62J05

Keywords: canonical moments , Optimal designs , trig regression

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.13 • No. 1 • March, 1985
Back to Top